I started taking Lyrica 3 months ago and outside of weight gain it has worked great. Since I started taking Lyrica my blood pressure has gone way up. Does anyone know if there is any correlation or is this just a coincidence?
Actually Lyrica is known to cause hypotension (low blood pressure). Could there be any other reason for increased blood pressure?
That is what I am trying to find out. I am just going through all changes that have occurred over the last 3 months to see if one of the is causing it.
I have been taken Lyrica for about 6 weekend now and its not helping with the migraines and my blood pressure is dropping from 142/96 down to 104/63 and 102/53 ...
I have been on Lyrica for 3 months now. Yes, my BP went from 20 years of 115/74. For the last 3 months it has been 150/74? Same thing. My MD has me coming in to check it again in 2 weeks. It doesn't say Lyrica causes High BP. But, it is the only thing I have changed? So, since it IS working for pain, I am questioning the cause, also. Good Luck to us both,
I started Lyrica 2 months ago (took it for only 1 month) , but didn't like the side affect of drowsiness, so my neurologist had me phase off over a couple of weeks. I have been completely off for nearly 2 weeks, so I was surprised that my blood pressure was very high (145/104!) during a routine cardiologist visit yesterday. My normal pressure is around 130/80. I will continue to monitor it for a few months, but I am wondering if it is a lingering affect of the Lyrica...
I started on Lyrica about 3 months ago. My normal BP was in the 120/80 range for the last 40 years. Today my doctor took a reading of 104/40! Lyrica is the only medication that has changed. I used to be on Gabapentin (maximum daily dosage) and my BP was normal back then. I am guessing it is the Lyrica that has caused the change. I also notice that I am very sleepy during the day and if I get over-tired I get severe nausea.
I have been taking Lyrica for about 1 week and have seen significant increase in my blood pressure! It is usually quite normal as I am on blood pressure meds. Taking Lyrica is the only thing I have changed!!!
Generally the drug lowers blood pressure. Provided you sleep well.
Because this medication makes one sleepy it causes fatigue in the body . Fatigue responses include high blood pressure ( eg similar to the body due to lack of sleep)
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.